semeru bromo ijen

  • BROMO – IJEN TOUR & SEMERU VOLCANO TREKKING


 


duration = 5 Days / 4 Nights
itinerary :
day 1 = Surabaya - Ijen
 - pick up Surabaya Airport by our private car
 - driving in 8-9 hours to reach Ijen area
 - check in Arabica or Catimor or Ijen Resto Homestay
   ==> standart room with breakfast, cool & hot shower
 - free program
day 2 = Kawah Ijen (Blue Fire Program) – Bromo
 - wake up at 1am
 - check out homestay at 1.30am and we go to Paltuding area, trip in 45 minutes from the homestay
   ==> breakfast in box
 - at 2am, we reach Paltuding, this is the permit post before hiking to Ijen
 - reach the Ijen Peak
 - enjoy the BLUE FLAME SULPHUR IJEN from the peak
   Blue Flame Sulphur is the phenomena from the sulphur mining, because
   ijen is the largest area for sulphur mining and a lot of people worked
   as the sulphur miners
   Blue Flame Sulphur is the sulphur with high temperature so, it's look
   like burn the sulphur in the dark
   You will see greenish blue light from the sulphur
   It can be reached (Blue Flame) when no moon light and no rainy,
   hopefully the weather supports us too
 - if the possible condition and safe (no warning from Volcanic Board), you
   may walk down until the rim of the Ijen Lake
 - then joining with the sulphur miners to see how they work, then the Ijen
   Sunrise, The Morning Lake View & then walk back to the Ijen Peak at 7am
 - walking back to Paltuding
 - reach Paltuding around at 9am then driving Bromo area in about 5-6 hours
 - arrive Bromo area around at 3pm
 - check in Bromo Permai or Adas Villa or Cafe Lava or Cemara Indah or similar hotel / homestay
   ==> standart room with breakfast, cool & hot shower
 - free program
day 3 = Bromo – Savanah & Teletubbies Hill - Ranu Pani 
 - wake up in early morning at 3am
 - at 3.30-4am, the jeep 4wd will pick you up hotel (joining jeep)
 - then bring you to do Bromo Tour, through the sea of sand, we will visit :
   1. Penanjakan Peak
       ==> this place is very popular as the highest point to catch sunrise
   2. Bromo Crater
       - after Penanjakan Peak, we drive down through the sea of sand again and heading Bromo Crater
       - reach the jeep parking area
       - you may walk or ride the pony horse to reach the bottom of Mt Bromo
 - then walking through the upstairs to reach the rim of Bromo Crater
 - enjoy the Bromo Crater then back to jeep parking area
 - then the jeep 4wd will leave Bromo sea of sand and bring you back hotel
 - breakfast time and free program
 - at 12pm, we check out hotel 
 - by Jeep 4WD, we drive to Savanah, Teletubbies Hill and also Whispering Sand
 - then at 2pm, we drive directly to arrive Ranu Pani Sub Village in about 1,5 hours
 - arrive Ranu Pani at 3.30pm
 - check in simple homestay / guesthouse
   ==> room with breakfast, cool bathroom & no hot water
 - free program
day 4 = Volcano Trekking (Ranu Pani - Ranu Kumbolo - Kalimati)
 - after breakfast around at 7am, we check out homestay and start trekking at 8am
 - accompanied by tour guide and porters, we are doing this trekking
 - let me know you the time duration for trekking 
   1. Ranu Pani to Ranu Kumbolo = 4 hours
   2. Ranu Kumbolo to Kalimati = 4 hours
   3. Kalimati (base camp) to Semeru Summit = 5-6 hours
 - we reach Ranu Kumbolo at 12pm, having lunch here
 - enjoy in short time here
 - at 1pm, we start again trekking to Kalimati in about 4 hours
 - arrive Kalimati (base camp) at 5pm
 - making a tent here
 - having dinner around at 7pm then short rest until at 10.30pm
 - preparing trekking up to the Semeru Summit, we start at 11pm
day 5 = Summit Semeru - Kalimati - Ranu Kumbolo - Ranu Pani - Surabaya 
 - across the sandy and stony road, finally we arrive the summit at 5am
 - enjoy at the Semeru Summit in about 30 minutes then trekking back Kalimati
 - arrive back Kalimati at 8am, having breakfast here
 - at 9am, we leave Kalimati then trekking back Ranu Kumbolo and then Ranu Pani
 - we arrive Ranu Pani again around at 3pm 
 - then driving back Surabaya in about 6 hours
 - arrive Surabaya around at 9pm
- our trekking program is finished here Facility : - private transport accomodation for 5d/4n Ijen - Bromo Tour & Semeru Trekking Program (incl : car, driver, petrol, parking and toll fees) - jeep 4wd Bromo Tour - jeep 4wd Bromo to Ranu Pani Sub Village - 1 nite homestay Ijen at Arabica or Catimor or Ijen Resto Homestay ==> standart room with breakfast, cool & hot shower - 1 nite hotel Bromo at Bromo Permai or Adas Villa or Cafe Lava or Cemara Indah or similar hotel / homestay ==> room with breakfast, cool & hot shower - 1 nite simple homestay / guesthouse ==> standart room with breakfast, cool bathroom& no hot shower - english speaking driver - mineral drinking water - tour guide - porter - entrance fee Semeru Trekking - camping & cooking equipment - medical check up notices by local doctor - 2xbreakfast ; 2xlunch ; 2xdinner (during Semeru Trekking) - 1xbreakfast hotel Bromo& 1xbreakfast homestay Ijen Not including the tour : - travel insurance - personal expenses - pony horse Bromo - entrance fee Bromo Weekday = Rp 230,000/person Weekend = Rp 330,000/person - entrance fee Ijen Weekday = Rp 100,000/person Weekend = Rp 150,000/person
What to bring : warm jacket, head cover, good mask, good grip shoes, sock, glove, sunblock, any medicine, torch light, raincoat (just in case) Room Composition : 2 pax = 1 standart tour 3 pax = 1 standart tour + 1 extra bed 4 pax = 2 standart rooms 5 pax = 2 standart rooms + 1 extra bed 6 pax = 3 standart rooms 7 pax = 3 standart rooms + 1 extra bed 8 pax = 4 stamdart rooms 9 pax = 4 standart rooms + 1 extra bed 10 pax = 5 standart rooms Cost : 2 pax = Rp 6,900,000/pax 3 pax = Rp 6,400,000/pax 4 pax = Rp 6,300,000/pax 5 pax = Rp 6,200,000/pax 6 pax = Rp 6,000,000/pax 7 pax = Rp 5,800,000/pax 8 pax = Rp 5,600,000/pax 9 pax = Rp 5,400,000/pax 10 pax = Rp 5,300,000/pax Notes : - price valid since for Low Season 2016 (January - April, October - November) - price is negotiable - we can accept payment with various currency (USD, RM, SGD, AUD, EUR, RMB etc) - flexible for the itinerary and program - minimum is 2 pax and if it's more than 10 joiners, please contact us